Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Light headed, nausea, gastritis, chest pain. Tested for heart attack. Bad diarrhea. Advice?

I have been light headed, nauseous , and feeling gas in stomach And in chest .....sometimes alma seltzer helps a lot, other times not as much. They tested for heart attack , and it wasn t that. Have not thrown up or had diarrhea ....... But have lost 15 pounds in last 4 weeks.....its been going on too long to be a virus.......also they said there was blood in my urine.....not sure if that s related or not.......any ideas what this sounds like?
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Sep 2013
Hello,
Thanks for the query to H.C.M.Forum.
Within a month you lost 15 pounds , this is a cause of concern .
This may be due to ,
1 As you stated that there is blood in urine may be due to cancer in kidney .Diagnosis can be confirmed by M R I of both kidney . As carcinoma is the main cause of blood in urine with weight loss.
2 May be due to renal failure as blood present in the urine with weight loss . Diagnosis can be confirmed by ultrasound of both kidney.
3 Anemia is one of the foremost cause of weight loss and urine in blood . Diagnosis can be confirmed by hemoglobin level examination .
As you stated that there is light headed with nausea and chest pain. Heart disease is already ruled out . Light headed & chest pain may be due to hyper acidity and gastritis so for this you need antacid but if , symptoms are severe then take proton pump inhibitors.
In my opinion consult a nephrologist and get his opinion and treatment.
Good luck. Dr. HET
Answered: Fri, 11 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor